Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Glastonbury teenagers in hospital after taking drugs
Police were called to an address in Northload Street early on Saturday after a report that the six had taken drugs and required medical attention.The 18-year-olds are understood to have taken a derivative of ecstasy.A man has been arrested on suspicion of possessing Class B drugs and released on bail.A spokeswoman for Great Western Ambulance Service said six ambulances went to the address at 01:30 GMT. She said the patients were in "various levels of consciousness".
Three were taken to Musgrove Park Hospital, in Taunton, and three were taken to Yeovil District Hospital.'Alarming reaction' Insp Justin French, from Wells police station, said: "The drugs that they have taken, we believe, are a derivative of ecstasy. "They took the drugs and their reaction was alarming which meant they had to be taken to hospital."Insp French said two of them were initially put on a life support machine in intensive care and they remained in the unit being monitored.He said they were "awake and out of danger".
Three of the teenagers were still on wards being observed on Sunday morning and one has been discharged He said: "They were in quite a bad state. Officers that attended said it was a rare incident to see... six distressed teenagers not knowing what's going on and suffering the effects of drug use."Inquiries are ongoing to establish which particular drug they have taken."An Avon and Somerset Police spokesman said: "We are reminding people that using and supplying illegal drugs is a criminal offence which can lead to a criminal record and affect future life choices. "It can also seriously affect your health and in extreme cases lead to death."
Re: Glastonbury teenagers in hospital after taking drugs
Facebook Posts by a friend who came to their aid:
I just had the most terrifying night of my life so far. Me and 6 friends went to one of their houses to hang out at about midnight. All 6 people people then took the drug known as 2-CB, a hallucinogen for those who don't know.
Within 5 minutes they had the giggles, looked confused and were coming up hard. Within 15 it was apparent that they had all began to have a 'bad trip.' Being the only sober... person there I tried to calm them down, and offer them water and make them comfortable, but it was useless, they were incoherent and could barely see me.
Within 20 minutes of them consuming the drug, 2 friends were having fits, one scratching his own skin and one foaming at the mouth, while a third had managed to cover himself and everything in the living room with his own blood, my guess is that he fell down some of the stairs. This caused further panic between them. A fourth friend started fitting when I called the emergency services.
For 30 minutes or more I juggled; repeatedly putting those fitting in the recovery position, making sure those at the top of the stairs didn't fall, attempting and failing to calm each friend and prevent as much breaking-of them, me and the house- as I could.
An ambulance came for each friend, and two escort police officers per person. I watched as my bloody, crazed friends were restrained or put on a stretcher one by one until the house was empty. 4 hours ago, everything was fine. Now each 6 of my friends are in or on their way to hospital, two on ventilators because they were failing to breath for themselves.
There was a spare 2CB hit, which I was offered. After a minute to think I turned it down. If I had taken the drug, there would of been no one to help and we'd all be in that house right now loosing our minds and possibly seriously injuring ourselves, if not worse.
Please take this seriously and be responsible. If you don't know what it is, don't take it.
But even then, BE CAREFUL. We knew what 2CB is, they've tried it before. Always have a sober person with you, and if you want my advice, avoid chemical drugs completely.
I won't be naming the friends on here. I need to wash the rest of the blood of my arms and face, and sleep. I will update on their conditions when I know, but please send your love out to them.
UPDATE: I know that the two friends on life support are now stable and are no longer on life support, but still in intensive care. Everyone is going to come out of this shaken and changed, but overall OK.
This message is because I care, its not a superiority thing.
So I've been hearing that its 2-CP that was sold as 2CB. Thanks to those who've done there research. But this is not the message I ...wanted to spread, it doesn't matter what its called. MDMA, ketamine, 2cb, 2cp, 25i, MDA, whatever. Unless you made it you don't know what its been cut with or if what your being sold is what you think it is.
I was there. It doesn't matter if you've taken it 100 times before, from the same source. It doesn't matter if you consider yourself a drug hardened, experienced taker or a first timer. You never think its going to happen to you until it does.
I'm not trying to ruin anyone's fun and I know the consumption of these chemicals will continue, so I'm asking for awareness. Don't all do it at the same time, and always have a sober person who knows where they are, who they're with and who has a phone. My friends got lucky. With out me being there people almost certainly would of died, and no, I'm not exaggerating.
Having said that, thank you to all those who have sent their love, and done their research-knowing what it is they took is extremely helpful.
Re: Glastonbury teenagers in hospital after taking drugs
From what's here it is hard to guess what could have caused symptoms like this- sounds suspiciously like the bromo-dragonfly and 25i/25c mixups that happened recently, with the foaming at the mouth, fits and erratic behaviour. I wonder if these unfortunate kids got it off the street or from a lousy vendor? Either way i'm guessing that an investigation would lead to either some shady 3rd world rc lab or a homegrown but even shadier lab. This is why you should know where the drugs came from and have them tested, and try a small sample measured on an accurate scale. RC's are not like conventional street drugs in terms of inherent danger- these are strong psychoactives that should be handled cautiously